Stuttering blocks of Ariki–Koike algebras
Algebraic Combinatorics, Volume 2 (2019) no. 1, p. 75-118
We study a shift action defined on multipartitions and on residue multisets of their Young diagrams. We prove that the minimal orbit cardinality among all multipartitions associated with a given multiset depends only on the orbit cardinality of the multiset. Using abaci, this problem reduces to a convex optimisation problem over the integers with linear constraints. We solve it by proving an existence theorem for binary matrices with prescribed row, column and block sums. Finally, we give some applications to the representation theory of the Hecke algebra of the complex reflection group G(r,p,n).
Received : 2017-11-29
Revised : 2018-07-26
Accepted : 2018-08-13
Published online : 2019-02-04
DOI : https://doi.org/10.5802/alco.40
Classification:  20C08
Keywords: Ariki–Koike algebras, multipartitions, residues, abacus, Hecke algebras
@article{ALCO_2019__2_1_75_0,
     author = {Rostam, Salim},
     title = {Stuttering blocks of Ariki--Koike algebras},
     journal = {Algebraic Combinatorics},
     publisher = {MathOA foundation},
     volume = {2},
     number = {1},
     year = {2019},
     pages = {75-118},
     doi = {10.5802/alco.40},
     language = {en},
     url = {https://alco.centre-mersenne.org/item/ALCO_2019__2_1_75_0}
}
Rostam, Salim. Stuttering blocks of Ariki–Koike algebras. Algebraic Combinatorics, Volume 2 (2019) no. 1, pp. 75-118. doi : 10.5802/alco.40. https://alco.centre-mersenne.org/item/ALCO_2019__2_1_75_0/

[1] Ariki, Susumu On the semi-simplicity of the Hecke algebra of (/r)𝔖 n , J. Algebra, Volume 169 (1994) no. 1, pp. 216-225 | Article | MR 1296590 | Zbl 0833.16009

[2] Ariki, Susumu Representation theory of a Hecke algebra of G(r,p,n), J. Algebra, Volume 177 (1995) no. 1, pp. 164-185 | Article | Zbl 0845.20030

[3] Ariki, Susumu On the classification of simple modules for cyclotomic Hecke algebras of type G(m,1,n) and Kleshchev multipartitions, Osaka J. Math., Volume 38 (2001) no. 4, pp. 827-837 | MR 1864465 | Zbl 1005.20007

[4] Ariki, Susumu; Koike, Kazuhiko A Hecke algebra of (/r)𝔖 n and construction of its irreducible representations, Adv. Math., Volume 106 (1994) no. 2, pp. 216-243 | Article | MR 1279219 | Zbl 0840.20007

[5] Ariki, Susumu; Mathas, Andrew The number of simple modules of the Hecke algebras of type G(r,1,n), Math. Z., Volume 233 (2000) no. 3, pp. 601-623 | Article | MR 1750939 | Zbl 0955.20003

[6] Bowman, Chris The many graded cellular bases of Hecke algebras (2017) (https://arxiv.org/abs/1702.06579 )

[7] Broué, Michel; Malle, Gunter; Rouquier, Raphaël Complex Reflection Groups, Braid Groups, Hecke Algebras, J. Reine Angew. Math., Volume 1998 (2006) no. 500, pp. 127-190 | Article | Zbl 0921.20046

[8] Brundan, Jonathan; Kleshchev, Alexander Blocks of cyclotomic Hecke algebras and Khovanov–Lauda algebras, Invent. Math., Volume 178 (2009) no. 3, pp. 451-484 | Article | MR 2551762 | Zbl 1201.20004

[9] Chernyak, Zhanna A.; Chernyak, Arkady A. Matrices with prescribed row, column and block sums, Combinatorica, Volume 8 (1988) no. 2, pp. 177-184 | Article | MR 963124 | Zbl 0667.05012

[10] Chlouveraki, Maria; Jacon, Nicolas Schur Elements for the Ariki–Koike Algebra and Applications, J. Algebr. Comb., Volume 35 (2012) no. 2, pp. 291-311 | Article | MR 2886292 | Zbl 1264.20003

[11] Dipper, Richard; James, Gordon; Mathas, Andrew Cyclotomic q-Schur Algebras, Math. Z., Volume 229 (1998) no. 3, pp. 385-416 | Article | MR 1658581 | Zbl 0934.20014

[12] Dipper, Richard; Mathas, Andrew Morita Equivalences of Ariki–Koike Algebras, Math. Z., Volume 240 (2002) no. 3, pp. 579-610 | Article | MR 1924022 | Zbl 1053.20003

[13] Fayers, Matthew Weights of multipartitions and representations of Ariki–Koike algebras, Adv. Math., Volume 206 (2006) no. 1, pp. 112-144 (an updated version of this paper is available from http://www.maths.qmul.ac.uk/~mf/) | Article | MR 2261752 | Zbl 1111.20009

[14] Gale, David A theorem on flows in networks, Pac. J. Math., Volume 7 (1957) no. 2, pp. 1073-1082 | Article | MR 91855 | Zbl 0087.16303

[15] Garvan, Frank; Kim, Dongsu; Stanton, Dennis Cranks and t-cores, Invent. Math., Volume 101 (1990) no. 1, pp. 1-17 | Article | MR 1055707 | Zbl 0721.11039

[16] Genet, Gwenaëlle; Jacon, Nicolas Modular Representations of Cyclotomic Hecke Algebras of Type G(r,p,n), Int. Math. Res. Not. (2006), O93049, 18 pages | Article | MR 2276351 | Zbl 1114.20001

[17] Graham, John J.; Lehrer, Gustav I. Cellular algebras, Invent. Math., Volume 123 (1996) no. 1, pp. 1-34 | Article | MR 1376244 | Zbl 0853.20029

[18] Hu, Ju; Mathas, Andrew Graded Cellular Bases for the Cyclotomic Khovanov-Lauda-Rouquier Algebras of Type A, Adv. Math., Volume 225 (2010) no. 2, pp. 598-642 | Article | MR 2671176 | Zbl 1230.20005

[19] Hu, Ju; Mathas, Andrew Decomposition numbers for Hecke algebras of type G(r,p,n): the (ε,q)-separated case, Proc. Lond. Math. Soc., Volume 104 (2012) no. 5, pp. 865-926 | Article | MR 2928331 | Zbl 1254.20008

[20] James, Gordon Some combinatorial results involving Young diagrams, Math. Proc. Camb. Philos. Soc., Volume 83 (1978) no. 1, pp. 1-10 | Article | MR 463280 | Zbl 0385.05026

[21] James, Gordon; Kerber, Adalbert The representation theory of the symmetric group, Addison-Wesley Publishing, Encyclopedia of Mathematics and Its Applications, Volume 16 (1981) | MR 644144 | Zbl 0491.20010

[22] Lyle, Sinéad; Mathas, Andrew Blocks of Cyclotomic Hecke Algebras, Adv. Math., Volume 216 (2007) no. 2, pp. 854-878 | Article | MR 2351381 | Zbl 1156.20006

[23] Mathas, Andrew Iwahori–Hecke algebras and Schur algebras of the symmetric group, American Mathematical Society (1999) | Zbl 0940.20018

[24] Merentes, Nelson; Nikodem, Kazimierz Remarks on strongly convex functions, Aequationes Math., Volume 80 (2010) no. 1-2, pp. 193-199 | Article | MR 2736950 | Zbl 1214.260007

[25] Olsson, Jørn B. Combinatorics and representations of finite groups, Universität Essen, Vorlesungen aus dem Fachbereich Mathematik der Universität Essen, Volume 20 (1993), ii+94 pages | MR 1264418 | Zbl 0796.05095

[26] Rostam, Salim Cyclotomic quiver Hecke algebras and Hecke algebra of G(r,p,n) (2016) (https://arxiv.org/abs/1609.08908, to appear in Trans. Amer. Math. Soc.)

[27] Rouquier, Raphaël 2-Kac–Moody algebras (2008) (https://arxiv.org/abs/0812.5023 )

[28] Ryser, Herbert J. Combinatorial properties of matrices of zeroes and ones, Can. J. Math., Volume 9 (1957), pp. 371-377 | Article | Zbl 0079.01102

[29] Wada, Kentaro Blocks of category 𝒪 for rational Cherednik algebras and of cyclotomic Hecke algebras of type G(r,p,n), Osaka J. Math., Volume 48 (2011) no. 4, pp. 895-912 | MR 2871286 | Zbl 1250.20003